Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffer from sore throat and cold. Taking ramipril. Is that the reason?


I have been taking Ramapril 2.5mg since last August with no problem. However 2 weeks ago I started with a sore throat and cold and then the usual dry cough that I often get when I have a cold. It usually only lasts a few days but is still there although it isnt there anymore during the night and not quite as bad during the day. I have been to my Dr and she checked my chest etc and said everything was ok and that it was probably a virus.

I did read recently on the net that not many people are aware that Ramipril stops the body dealing with a cough that accompanies a cold. My Dr hadn't heard this but clearly it must be a possibility ?

Your view would be appreciated.


Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello and welcome to healthcare magic forum!

Usually during the night the allergic levels are high! so it is common to get dry cough at night! To avoid it I suggest you to avoid any allergy causing agents like sweet or curds or milk, at night.

Also there is a good cure for the problem in homeopathy! if youre intersted please email me at

or visit your nearest homeopathic physician.

take care, get well
Answered: Fri, 19 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor